On two new social choice correspondences. Borm, P., van den Brink, R., Levínský, R., & Slikker, M. Mathematical Social Sciences (MSS), 47(1):51-68, 2004.
On two new social choice correspondences [link]Paper  bibtex   
@article{ dblp3510398,
  title = {On two new social choice correspondences},
  author = {Peter Borm and René van den Brink and René Levínský and Marco Slikker},
  author_short = {Borm, P. and van den Brink, R. and Levínský, R. and Slikker, M.},
  bibtype = {article},
  type = {article},
  year = {2004},
  key = {dblp3510398},
  id = {dblp3510398},
  biburl = {http://www.dblp.org/rec/bibtex/journals/mss/BormBLS04},
  url = {http://dx.doi.org/10.1016/S0165-4896(03)00070-2},
  journal = {Mathematical Social Sciences (MSS)},
  pages = {51-68},
  number = {1},
  volume = {47},
  text = {Mathematical Social Sciences (MSS) 47(1):51-68 (2004)}
}

Downloads: 0